# SDR SWAA092657

- Difficulty date: April 26, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 12,791 hours, 7,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE LOWER EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
